# SDR SWAA2022061514069

- Difficulty date: June 1, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 19L GUSSET CRACKED / [01] REMOVED GUSSET AT FWD CARGO COMP STA 500D STR 19 L IAW B737 SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW GUSSET;[03] INSTALLED NEW GUSSET P/N: 143A9481-6 AS PER B737-7 SRM 51-40-02.;[04] ADD REF ON STEP #2: INSTALLED NEW GUSSET P/N: 143A9481-6 AS PER B737-7 SRM 51-40-02 & DWG 143A9481.;[05] VERIFIED STEP 3 AND 4
